# SDR 3EJA2015F00065

- Difficulty date: May 5, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N714JS
- Make and model: Cessna 525A
- Aircraft serial: 525A0213
- Aircraft time: 4,408 hours, 3,096 cycles
- Engine: Wilint FJ44
- Engine time: 4,408 hours, 3,096 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN PRESSURIZATION ISSUE DURING DESCENT. TROUBLESHOOTING ACFT NATURE OF FAILURE UNKNOWN.
